RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1965, Volume 165, Number 6, Pages 1245–1248 (Mi dan31959)  

This article is cited in 9 scientific papers (total in 9 papers)

MATHEMATICS

On certain cases of conservation of almost periodic motions with a small change of the Hamiltonian function

V. K. Mel'nikov

Joint Institute for Nuclear Research, Dubna, Moscow region

Full text: PDF file (442 kB)

Bibliographic databases:

Document Type: Article
Presented: A. N. Kolmogorov
Received: 20.04.1965

Citation: V. K. Mel'nikov, “On certain cases of conservation of almost periodic motions with a small change of the Hamiltonian function”, Dokl. Akad. Nauk SSSR, 165:6 (1965), 1245–1248

Citation in format AMSBIB
\Bibitem{Mel65}
\by V.~K.~Mel'nikov
\paper On certain cases of conservation of almost periodic motions with a small change of the Hamiltonian function
\jour Dokl. Akad. Nauk SSSR
\yr 1965
\vol 165
\issue 6
\pages 1245--1248
\mathnet{http://mi.mathnet.ru/dan31959}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0201753}
\zmath{https://zbmath.org/?q=an:0143.11801}


Linking options:
  • http://mi.mathnet.ru/eng/dan31959
  • http://mi.mathnet.ru/eng/dan/v165/i6/p1245

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. K. Mozer, “O razlozhenii uslovno-periodicheskikh dvizhenii v skhodyaschiesya stepennye ryady”, UMN, 24:2(146) (1969), 165–211  mathnet  mathscinet
    2. S. Smeil, “Differentsiruemye dinamicheskie sistemy”, UMN, 25:1(151) (1970), 113–185  mathnet  mathscinet
    3. S. B. Kuksin, “Hamiltonian perturbations of infinite-dimensional linear systems with an imaginary spectrum”, Funct. Anal. Appl., 21:3 (1987), 192–205  mathnet  crossref  mathscinet  zmath  isi
    4. D. V. Treschev, “The mechanism of destruction of resonance tori of Hamiltonian systems”, Math. USSR-Sb., 68:1 (1991), 181–203  mathnet  crossref  mathscinet  zmath  isi
    5. M. B. Sevryuk, “Some problems of the KAM-theory: conditionally-periodic motions in typical systems”, Russian Math. Surveys, 50:2 (1995), 341–353  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. L. D. Pustyl'nikov, “Infinite-dimensional non-linear ordinary differential equations and the KAM theory”, Russian Math. Surveys, 52:3 (1997), 551–604  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    7. M. B. Sevryuk, “The classical KAM theory at the dawn of the twenty-first century”, Mosc. Math. J., 3:3 (2003), 1113–1144  mathnet  mathscinet  zmath
    8. M. B. Sevryuk, “Partial Preservation of Frequencies and Floquet Exponents in KAM Theory”, Proc. Steklov Inst. Math., 259 (2007), 167–195  mathnet  crossref  mathscinet  zmath  elib  elib
    9. Junxiang Xu, Xuezhu Lu, “General KAM Theorems and their Applications to Invariant Tori with Prescribed Frequencies”, Regul. Chaotic Dyn., 21:1 (2016), 107–125  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:51
    Full text:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019